# SDR DXTA200601716

- Difficulty date: November 7, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N259QS
- Make and model: Amd FALCON2000
- Aircraft serial: 159
- Aircraft time: 5,024 hours, 3,111 cycles
- Engine: Cfe CFE73811B
- System (JASC): 2330 · Entertainment System
- Part: Video Monitor
- Part number: 9901412009
- Part serial: 9901058
- Condition: Burned Out
- Location: Cabin
- Part time: 2,943 hours, 1,817 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE COMING FROM THE OVERHEAD LOCATION NEAR SEAT NR1 IN THE CABIN. SMOKE SMELLED LIKE ELECTRICAL BURNING . FOUND FWD MONITOR CIRCUIT BREAKER POPPED IN BAGGAGE COMPARTMENT. NO EMERGENCY DECLARED.  CONFIRMED DISCREPANCY. RESET CIRCUIT BREAKER AND OPERATING MONITOR POPPED CB AGAIN. DISCONNECTED MONITOR THRU ACCESSING FWD CLOSET. CD2 GOOD. REMOVE AND REPLACED CUSTOMER SUPPLIED MONITOR. NO DEFECTS NOTED IAW SYSTEM MANUAL SECTION 3 PG 20. REASSEMBLED CLOSET AREA.  PBI TO PBI.
